# SDR 9627611153

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1404-1515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE FUSELAGE OVERWING EXTERNAL LONGERONS AT FS 1404 TO 1515.  BLENDED OUT CORROSION AND INSTALLED DOUBLERS PER EA 11-120121.
